As a bassist with cholestrol level of 200, I took vytorin and/or lipitor for about 16 mths. One of the supposed side effects that you're supposed to be aware of is unexplained muscle weakness, if it happens stop taking the drug. ok, fine. I never fealt any weakness, I'm a bodybuilder and fealt strong as ever. What I did notice is grip issues with my hands, about 6 months in. At 1st I'd get hand cramps while working on cars. You know, crank on a wrench and the hand cramps up & you drop the tool. At that point in my life, I wasn't playing in a band, so I never gave the bass playing a thought. Fast forward to today, I figured out that the drugs were causing my issues. I stopped taking them and I'm treating myself with natural supplements. The symptoms have definitely decreased, but I'm left now with much less grip strength, some motor difficulties, and a definitely diminished set of bass playing skills. My hands just don't work like they used to. Of course, I'm in 2 working bands now, and playing more than ever. Yet, I just cant do the things that I could do on bass just a couple of years ago. Anyone out there have any advice on how to fix myself ? Would therapy help, do those grip exeerciser things work ? Also, should I consider suing the drug company(s). I know that's what caused this, as things got a bit better after I stopped taking the drugs. And, the symptoms did return as soon as I tried a different perscription. I've been trying to fix this for about 6 months, on my own, with no luck I'm really bummed about this. Anyone have any advice, on any of the points I've mentioned ? Just a warning to you guys, STAY AWAY from statin based cholesterol drugs.